# SDR QXEA200500823

- Difficulty date: April 13, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT PYLON HINGE BEAM AT PYLON TIE BAR HAS GOUGES ON HINGE TOP AND LOWER LOCATIONS FROM TIE BAR BRACKETS RUBBING NR 3 HINGE POSITION.  REPAIRED IAW REO 670-78-34-360 AND HORIZON AIR EA R-78-36.
